# SDR NACA2022082400001

- Difficulty date: August 24, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767
- Aircraft serial: 25451
- Aircraft time: 107,017 hours, 18,045 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,314 hours, 2,452 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE #2 IGNITOR INOP. DEFERRED PER MEL 74-00-01A. REMOVED AND REPLACED #2 IGNITION LEAD ON LEFT ENGINE PER AMM 74-21-01. PERFORMED AUDIBLE TEST PASSED PER AMM 74-00-00
